MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT HEMOGLOBIN A1C; HEMOGLOBIN A1C CALIBRATORS

ABBOTT MANUFACTURING INC ARCHITECT HEMOGLOBIN A1C; HEMOGLOBIN A1C CALIBRATORS
Catalog Number 04P52-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this issue determined that there is a high possibility that control and calibrator materials had been mixed during the fill process and that hba1c calibrator lot 54582uq02 may contain a quantity of high control material instead of calibrator level 2 (l2).A product recall letter was issued to all architect customers who have received the architect hba1c calibrator lot 54582uq02.This lot may generate an active calibration curve, a shift to qc and patient results may occur.The letter instructs.
 
Event or Problem Description
The customer reported a calibration failure while using the architect hba1c calibrator lot 54582uq02.There was no report of incorrect patient results or impact to patient management.

Brand Name
ARCHITECT HEMOGLOBIN A1C
Common Device Name
HEMOGLOBIN A1C CALIBRATORS
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8785830
Report Number1628664-2019-00495
Device Sequence Number1925694
Product Code JIT
UDI-Device Identifier00380740102722
UDI-Public00380740102722
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Catalogue Number04P52-01
Device Lot Number54582UQ02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-05/30/19-005-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST 01G06-11; SERIAL (B)(4)